EconPapers    
Economics at your fingertips  
 

Dynamic Factor Models with Infinite-Dimensional Factor Space: Asymptotic Analysis

Mario Forni (), Marc Hallin (), Marco Lippi () and Paolo Zaffaroni

No ECARES 2015-23, Working Papers ECARES from ULB -- Universite Libre de Bruxelles

Date: 2015-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26) Track citations by RSS feed

Published by:

Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/2006 ... AFFARONI-dynamic.pdf Full text for the whole work, or for a work part (application/pdf)

Related works:
Journal Article: Dynamic factor models with infinite-dimensional factor space: Asymptotic analysis (2017) Downloads
Working Paper: Dynamic Factor Models with Infinite-Dimensional Factor Space. Asymptotic Analysis (2016) Downloads
Working Paper: Dynamic Factor Models with Infinite-Dimensional Factor Space: Asymptotic Analysis (2015) Downloads
Working Paper: Dynamic Factor Models with In nite-Dimensional Factor Space: Asymptotic Analysis (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eca:wpaper:2013/200650

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/200650

Access Statistics for this paper

More papers in Working Papers ECARES from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-06-19
Handle: RePEc:eca:wpaper:2013/200650